Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 16, NWS Melbourne, FL

February 11, 2015

NWS Melbourne, FL issued this small craft advisory at Feb 11, 2015, 3:38 PM EST. It took effect at Feb 12, 2015, 10:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2015, 3:38 PM EST (20:38 UTC)
In effect from
Feb 12, 2015, 10:00 PM EST
Expired
Feb 14, 2015, 4:00 AM EST
In force
30 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WHUS72 KMLB 112038
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR HAZARDOUS SEAS...

AMZ550-552-555-130300-
/O.CAN.KMLB.SC.Y.0015.000000T0000Z-150211T2100Z/
/O.NEW.KMLB.SW.Y.0005.150211T2038Z-150213T0300Z/
/O.NEW.KMLB.SC.Y.0016.150213T0300Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
338 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THURSDAY TO
10 AM EST FRIDAY.

* SEAS...A LARGE NORTHWEST SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA THROUGH THURSDAY. COMBINED SEAS
  BETWEEN 5 AND 7 FEET NEARSHORE AND BETWEEN 6 AND 9 FEET OFFSHORE
  ARE EXPECTED. SEAS IN THE GULFSTREAM MAY REACH UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-130300-
/O.CAN.KMLB.SC.Y.0015.000000T0000Z-150213T2100Z/
/O.NEW.KMLB.SW.Y.0005.150211T2038Z-150213T0300Z/
/O.NEW.KMLB.SC.Y.0016.150213T0300Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
338 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THURSDAY TO
10 AM EST FRIDAY. 

* SEAS...A LARGE NORTHWEST SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA THROUGH THURSDAY. COMBINED SEAS
  BETWEEN 5 AND 7 FEET NEARSHORE AND BETWEEN 6 AND 9 FEET OFFSHORE
  ARE EXPECTED. SEAS IN THE GULFSTREAM MAY REACH UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
699 
WHUS72 KMLB 120801
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
301 AM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR HAZARDOUS SEAS...

AMZ555-570-572-575-130315-
/O.CON.KMLB.SW.Y.0005.000000T0000Z-150213T0300Z/
/O.EXT.KMLB.SC.Y.0016.150213T0300Z-150213T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
301 AM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST FRIDAY...

* SEAS...A LARGE SWELL GENERATED BY A STORM SYSTEM CENTERED OFF
  THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL WATERS OF EAST
  CENTRAL FLORIDA INTO FRIDAY. COMBINED SEAS BETWEEN 7 AND 10 FEET
  OFFSHORE ARE EXPECTED. SEAS IN THE GULF STREAM MAY REACH UP TO
  11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-130315-
/O.CON.KMLB.SW.Y.0005.000000T0000Z-150213T0300Z/
/O.CON.KMLB.SC.Y.0016.150213T0300Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
301 AM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EST FRIDAY...

* SEAS...A LARGE NORTHWEST SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA THROUGH THURSDAY. COMBINED SEAS
  BETWEEN 6 AND 9 FEET NEAR SHORE ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
579 
WHUS72 KMLB 130317
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1017 PM EST THU FEB 12 2015

AMZ550-552-131500-
/O.EXP.KMLB.SW.Y.0005.000000T0000Z-150213T0300Z/
/O.CON.KMLB.SC.Y.0016.000000T0000Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
1017 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS AND SEAS...A LARGE SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA. SEAS BETWEEN 6 AND 9 FEET AWAY
  FROM THE COAST ARE EXPECTED. NORTH TO NORTHWEST WINDS BEHIND A
  COLD FRONT OVERNIGHT WILL INCREASE TO 20 TO 25 KNOTS AND
  GUSTY...THEN DECREASE TO 10 TO 15 KNOTS DURING THE DAY ON
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-131500-
/O.EXP.KMLB.SW.Y.0005.000000T0000Z-150213T0300Z/
/O.EXT.KMLB.SC.Y.0016.000000T0000Z-150214T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1017 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST FRIDAY...

* WINDS AND SEAS...A LARGE SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA. SEAS BETWEEN 7 AND 10 FEET
  OFFSHORE ARE EXPECTED. NORTH TO NORTHWEST WINDS BEHIND A COLD
  FRONT OVERNIGHT WILL INCREASE TO 25 KNOTS AND GUSTY...THEN
  DECREASE TO AROUND 15 KNOTS DURING THE DAY ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
022 
WHUS72 KMLB 130936
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
436 AM EST FRI FEB 13 2015

AMZ555-570-572-575-140900-
/O.EXT.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
436 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS AND SEAS...A LARGE LONG PERIOD SWELL GENERATED BY A STORM
  SYSTEM CENTERED OFF THE NORTHEASTERN SEABOARD WILL CONTINUE TO
  IMPACT THE COASTAL WATERS OF EAST CENTRAL FLORIDA. SEAS WILL
  PEAK BETWEEN 8 AND 10 FEET OVER THE OPEN ATLANTIC THIS MORNING
  BEFORE SLOWLY SUBSIDING THROUGH TONIGHT. GUSTY NORTH TO
  NORTHWEST WINDS AROUND 20 KNOTS BEHIND A COLD FRONT THIS MORNING
  WILL DECREASE TO AROUND 15 KNOTS BY MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-131500-
/O.CON.KMLB.SC.Y.0016.000000T0000Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
436 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...A LARGE LONG PERIOD SWELL GENERATED BY A STORM
  SYSTEM CENTERED OFF THE NORTHEASTERN SEABOARD WILL CONTINUE TO
  IMPACT THE COASTAL WATERS OF EAST CENTRAL FLORIDA. SEAS WILL
  PEAK BETWEEN 6 AND 8 FEET THIS MORNING BEFORE SLOWLY SUBSIDING
  THIS AFTERNOON. GUSTY NORTH TO NORTHWEST WINDS AROUND 20 KNOTS
  BEHIND A COLD FRONT THIS MORNING WILL DECREASE TO 10 TO 15
  KNOTS BY MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
558 
WHUS72 KMLB 131535
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1035 AM EST FRI FEB 13 2015

...POOR TO HAZARDOUS SMALL CRAFT BOATING CONDITIONS CONTINUE...

AMZ555-570-572-575-140900-
/O.CON.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1035 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS AND SEAS...A LARGE LONG PERIOD SWELL GENERATED BY A STORM
  SYSTEM CENTERED OFF THE NORTHEASTERN SEABOARD WILL CONTINUE TO
  IMPACT THE COASTAL WATERS OF EAST CENTRAL FLORIDA. SEAS BETWEEN
  6 AND 9 FEET OVER THE OPEN ATLANTIC WILL CONTINUE TO SLOWLY
  SUBSIDE THROUGH TONIGHT. GUSTY NORTH TO NORTHWEST WINDS BEHIND A
  RECENT COLD FRONT WILL AVERAGE AROUND 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
402 
WHUS72 KMLB 132105
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EST FRI FEB 13 2015

...POOR TO HAZARDOUS SMALL CRAFT BOATING CONDITIONS CONTINUE...

AMZ555-132215-
/O.CAN.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
405 PM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED BELOW ADVISORY LEVELS. EVEN SO...
MODERATE NORTHEAST SWELLS WILL COMBINE WITH A NORTHWESTERLY 
BREEZE TO GENERATE CHOPPY CONDITIONS OVER THE LOCAL ATLANTIC
OVERNIGHT...ESPECIALLY IN THE GULF STREAM.

$$

AMZ570-572-575-140515-
/O.CON.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
405 PM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS AND SEAS...A DIMINISHING LONG PERIOD SWELL LARGE LONG
  PERIOD SWELL GENERATED BY A STORM SYSTEM OVER THE NORTH ATLANTIC
  WILL COMBINE WITH A GENTLE TO MODERATE NORTHWESTERLY BREEZE TO
  PRODUCE 6 TO 7 FOOT SEAS IN THE GULF STREAM OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
838 
WHUS72 KMLB 140216
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
916 PM EST FRI FEB 13 2015

AMZ570-572-575-140900-
/O.CON.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
916 PM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY FOR THE GULF STREAM REMAINS IN EFFECT
UNTIL 4 AM SATURDAY...

* WINDS AND SEAS...UP TO 7 FEET FROM A COMBINATION OF A MODERATE
  LONG PERIOD SWELL AND A SMALL WIND CHOP GENERATED BY NORTHERLY
  WINDS OF 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
434 
WHUS72 KMLB 140908
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
408 AM EST SAT FEB 14 2015

AMZ570-572-151500-
/O.EXP.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
/O.NEW.KMLB.SC.Y.0017.150214T0908Z-150214T1500Z/
/O.NEW.KMLB.SC.Y.0018.150215T0000Z-150215T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
408 AM EST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 7 PM THIS
EVENING TO 10 AM EST SUNDAY. 

* WINDS AND SEAS...A LONG PERIOD SWELL WILL CONTINUE TO PRODUCE
  SEAS UP TO 7 FEET THROUGH LATE THIS MORNING. WEST-NORTHWEST
  WINDS WILL INCREASE TO 20 TO 25 KNOTS AS ANOTHER FRONTAL
  BOUNDARY MOVES OVER THE LOCAL ATLANTIC THIS EVENING. A FEW
  GUSTS TO GALE FORCE WILL BE POSSIBLE WELL OFFSHORE LATE TONIGHT.
  THESE WINDS WILL BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-151500-
/O.EXP.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/
/O.NEW.KMLB.SC.Y.0017.150214T0908Z-150214T1500Z/
/O.NEW.KMLB.SC.Y.0018.150215T0600Z-150215T1500Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
408 AM EST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 1 AM TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...A LONG PERIOD SWELL WILL CONTINUE TO PRODUCE
  SEAS UP TO 7 FEET THROUGH LATE THIS MORNING. WEST-NORTHWEST
  WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AS ANOTHER
  FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL
  BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-151500-
/O.NEW.KMLB.SC.Y.0018.150215T0000Z-150215T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
408 AM EST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST SUNDAY. 

* WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS LATE THIS EVENING AS ANOTHER FRONTAL BOUNDARY MOVES OVER
  THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET
  BY EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-151500-
/O.NEW.KMLB.SC.Y.0018.150215T0600Z-150215T1500Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
408 AM EST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST
SUNDAY. 

* WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC
  LATE TONIGHT. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET BY
  EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:15 PM EST, 23 minutes earlier.

Area forecast discussion, Feb 11, 3:15 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EST WED FEB 11 2015

.DISCUSSION...

TONIGHT/THURSDAY...
A WELL DVLPD GALE OVER THE W ATLC WILL LIFT AWAY FROM THE ERN
SEABOARD WHILE AN  H100-H70 ANTICYCLONE OVER THE WRN GOMEX/LWR MS
VALLEY IS ABSORBED BY A LARGE CONTINENTAL RIDGE OVER THE CENTRAL
PLAINS/ROCKY MTNS. THIS WILL ALLOW THE STEADY NRLY FLOW ACRS
CENTRAL FL TO DIMINISH AND BACK TO THE NW OVERNIGHT.

DRY/STABLE WX PATTERN WILL CONTINUE AS THE DIMINISHING NWRLY FLOW
TAPS AN AIRMASS WITH MINIMAL LOW/MID LVL MOISTURE...LATEST RAP
ANALYSIS SHOWING H100-H85 MEAN RH BLO 50PCT...H85-H50 VALUES BLO
20PCT. A SECONDARY COLD FRONT PUSHING INTO THE LWR MS VALLEY THIS
AFTN WILL REACH CENTRAL FL BY SUNSET ON THU AS THE DEPARTING GALE
WILL PREVENT ANY BLOCKING RIDGE FROM DVLPG OVER THE W ATLC.
HOWEVER...MOISTURE POOLING WITHIN THE TROF WILL NOT BE SUFFICIENT TO
GENERATE ANYTHING MORE THAN PTCLDY SKIES AS LYR VALUES ARE LARGELY
BLO 50PCT.

CLEAR SKIES AND LIGHT WINS WILL GENERATE GOOD RADIATIONAL COOLING
CONDS...MIN TEMPS  BTWN 4-8F BLO AVG WITH INTERIOR READINGS IN THE
L/M40...COASTAL READINGS IN THE U40S/L50S. SUNNY SKIES AND LIGHT
WRLY FLOW WILL ALLOW MAX TEMPS TO WARM TO NEAR AVG... L/M70S
AREAWIDE.

THU NIGHT - TUE (WITH MODIFIED PREVIOUS DISCUSSION)...THE COLD FRONT
WILL RAPIDLY MOVE DOWN THE PENINSULA LATE THURSDAY NIGHT INTO THE
FIRST FEW HOURS OF FRIDAY MORNING. STRONG COLD AIR ADVECTION WILL
ALLOW TEMPERATURES TO DROP QUICKLY AFTER THE FROPA...WITH LOWS
BOTTOMING OUT IN THE LOW 40S TOWARDS SUNRISE FRIDAY. A BIT OF A
BREEZE WILL MAKE IT FEEL EVEN COLDER FRIDAY
MORNING...HOWEVER...STILL ABOVE ANY WIND CHILL ADVISORY THRESHOLDS.

TEMPERATURES WILL STRUGGLE TO WARM DURING THE DAY ON FRIDAY EVEN
WITH FULL SUN. MOST SITES WILL BE ABOUT 10 DEGREES BELOW THEIR
NORMAL HIGH TEMPERATURES FOR THIS TIME OF YEAR.

A PROLONGED PERIOD OF NW-N FLOW WILL PRODUCE BELOW NORMAL
TEMPERATURES THROUGH THE WEEKEND WITH A WARMUP EARLY NEXT WEEK ONCE
THE BLOCKING PATTERN OUT WEST BREAKS DOWN AND WE AT LEAST
TEMPORARILY RETURN TO A MORE ZONAL FLOW.

BOTH GFS AND ECMWF MOS GUIDANCE INDICATE THE COLDEST AIR OF THE
SEASON THIS WEEKEND BUT HAVE BACKED OFF A LITTLE ON THE FREEZE
THREAT. THEY BOTH INDICATE SATURDAY BEING THE COLDEST MORNING WITH
WIDESPREAD TEMPS IN THE MID TO UPPER 30S. NORMALLY COLDER LOCATIONS
NORTH AND WEST OF ORLANDO MAY BRIEFLY REACH FREEZING. DAYTIME HIGHS
THIS WEEKEND WILL BE CHILLY...IN THE UPPER 50S AND LOWER 60S BUT
WITH SUNSHINE. AFTER A COLD START MONDAY...WINDS ARE FORECAST TO
TURN ONSHORE AND BEGIN TO MODIFY THE COLD DRY AIRMASS. A RAPID
WARMUP IS POSSIBLE BY TUE WITH HIGHS IN THE MID 70S AS FLOW TURNS
SOUTHERLY.

EVEN THOUGH THE DAYS ARE GETTING LONGER...FREEZING TEMPS ARE
POSSIBLE INTO LATE FEB CLIMATOLOGICALLY. ONCE WE GET INTO THE MONTH
OF MARCH...THE THREAT FOR FREEZING TEMPS DECREASES MARKEDLY.

&&

.AVIATION...
THRU 12/18Z SFC WINDS: THRU 12/00Z...N/NE 10-12KTS OCNL SFC
G18-21KTS. BTWN 12/00Z-12/03Z...BCMG W/NW AOB 4KTS CONTG THRU 12/14Z.
AFT 12/14Z...W 6-9KTS.

VSBYS/WX/CIGS: VFR ALL SITES.

&&

.MARINE...
TONIGHT/THURSDAY...POOR BOATING CONDS TO CONTINUE. LCL PGRAD WILL
SLACKEN AS THE ATLC GALE LIFTS ACRS GEORGES BANK WHILE THE
POST-FRONTAL RIDGE IS MODIFIED BY THE RELATIVELY WARM WATERS OF THE
GOMEX. MODERATE TO FRESH NRLY SFC/BNDRY LYR BREEZE BCMG GENTLE TO
MODERATE W/NW OVERNIGHT...CONTG THRU THE DAY THU. AS THE GALE LIFTS
NE...LARGE NE SWELLS ON ITS BACKSIDE WILL IMPACT THE E FL COAST...
PUSHING SEAS TO 5-7FT NEARSHORE AND 6-9FT OFFSHORE...UP TO 10FT IN
THE GULF STREAM...DOMINANT PDS 12-13SEC. SCA RECONFIG DUE TO
HAZARDOUS SEAS FOR ALL COASTAL WATERS STARTING WITH THE AFTN PACKAGE.

THURSDAY NIGHT THROUGH MONDAY...THE WEATHER PATTERN WILL SUPPORT
PROLONGED NORTHERLY OR OFFSHORE FLOW THROUGH THE WEEKEND WITH A
COUPLE OF STRONG COLD FRONTS BRINGING SURGES OF NORTH WINDS.

A COLD FRONT WILL MOVE SOUTH THROUGH THE COASTAL WATERS LATE
THURSDAY NIGHT AND EARLY FRIDAY MORNING...BRINGING A SURGE OF
NORTHWEST WINDS THROUGH EARLY FRIDAY AFTERNOON. WHILE THERE WILL BE
A TEMPORARY RELAXATION OF WINDS LATE FRIDAY INTO SATURDAY...SEAS
WILL BE SLOWER TO SUBSIDE. ANOTHER COLD FRONT WILL BRING A SECONDARY
SURGE OF NORTH WINDS BY EARLY SUNDAY MORNING.

&&

.FIRE WEATHER...
DRY AIR ADVECTION PATTERN WILL PREVAIL THRU THU AFTN. MIN RH VALUES
BTWN 30-35PCT FOR 4-6HS WITH WRLY SRC/TRANSPORT WINDS 11-16MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  45  70  40  57 /   0   0   0   0
MCO  44  72  41  60 /   0   0   0   0
MLB  45  72  43  62 /   0   0   0   0
VRB  45  73  46  64 /   0   0   0   0
LEE  44  71  38  58 /   0   0   0   0
SFB  44  72  40  59 /   0   0   0   0
ORL  44  72  42  59 /   0   0   0   0
FPR  45  72  46  64 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EST THURSDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

	 SMALL CRAFT ADVISORY FROM 10 PM THURSDAY TO 10 AM EST FRIDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...ULRICH
Hazardous weather outlook, Feb 11, 4:21 AM EST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EST WED FEB 11 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-112200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
421 AM EST WED FEB 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
WIND AND OCEAN CONDITIONS WILL PRODUCE A MODERATE HAZARD FOR
DEVELOPMENT OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES
TODAY. IF ENTERING THE CHILLY SURF CHOPPY CONDITIONS WITHIN THE
SURF ZONE WILL BE HAZARDOUS DUE TO THE POSSIBILITY OF RIP CURRENTS
AND BREAKING WAVES.

.WIND AND SEA IMPACT...
HAZARDOUS CONDITIONS WILL EXIST FOR SMALL CRAFT OVER ALL THE
ATLANTIC COASTAL WATERS TODAY. LARGE SWELL AND FRESH NORTH TO
NORTHWEST WINDS WILL LEAD TO CHOPPY CONDITIONS ALONG WITH
DANGEROUS CONDITIONS AT INLETS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
BRISK NORTHWEST TO NORTH WINDS AND LINGERING SWELLS WILL GENERATE
HAZARDOUS BOATING CONDITIONS OVER A PORTION TO ALL OF THE EAST
CENTRAL FLORIDA COASTAL WATERS THROUGH FRIDAY AFTERNOON. RIP
CURRENTS OF SOME FORM WILL BE PRESENT INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:38 PM ESTSmall Craft Advisory for Hazardous SeasMLB30 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.